# SDR CALA2017073102457

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 69,204 hours, 9,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32944
- Part serial: 0092
- Condition: Unwanted Deploy
- Location: R2 Door
- Part time: 64,977 hours, 9,562 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE DEPLOYED . FLIGHT ATTENDANT ACCIDENTALLY DEPLOYED THE SLIDE. REPLACED SLIDE IAW AMM 25-66-01 AND IPC 25-66 -01
